# SDR ASOA03378

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR STRINGER AT FS 349 AFT OF THE PASSENGER DOOR WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FLOOR STRINGER AT FS 349 AFT OF THE PASSENGER DOOR IAW ASA EO 600-53-0052.  (M)
